Detail publikace

A criterion for convergence of solutions of homogeneous delay linear differential equations

Originální název

A criterion for convergence of solutions of homogeneous delay linear differential equations

Anglický název

A criterion for convergence of solutions of homogeneous delay linear differential equations

Jazyk

en

Originální abstrakt

A criterion for convergence of solutions of homogeneous delay linear differential equations is considered

Anglický abstrakt

A criterion for convergence of solutions of homogeneous delay linear differential equations is considered

BibTex


@article{BUT41742,
  author="Josef {Diblík}",
  title="A criterion for convergence of solutions of homogeneous delay linear differential equations",
  annote="A criterion for convergence of solutions of homogeneous delay linear differential equations is considered",
  chapter="41742",
  number="2",
  volume="71",
  year="1999",
  month="february",
  pages="115",
  type="journal article - other"
}